MAUDE Adverse Event Report: SURE-T PARADIGM; UNO CONTACT DETACH G29 60/8 PCC MIMX

SURE-T PARADIGM; UNO CONTACT DETACH G29 60/8 PCC MIMX
Model Number MMT-874
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hyperglycemia (1905)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2020, it was reported that, last night when the patient went to bed, the infusion set's tubing detached at the tubing connector and noticed it when the patient woke up.The site location was patient's left abdomen and the pump was in the left side.Moreover, the infusion was not used for more than two days.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.Currently, patient's blood glucose level was 280 mg/dl.No further information available.

Brand Name
SURE-T PARADIGM
Common Device Name
UNO CONTACT DETACH G29 60/8 PCC MIMX
MDR Report Key10989212
Report Number3003442380-2020-00476
Device Sequence Number17031244
Product Code FPA
UDI-Device Identifier05705244005792
UDI-Public05705244005792
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/01/2023
Device Model NumberMMT-874
Device Lot Number5325102
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2020
Initial Report FDA Received Date12/10/2020
Patient Sequence Number1